Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Diophantine sets over algebraic integer rings. II

Author: J. Denef
Journal: Trans. Amer. Math. Soc. 257 (1980), 227-236
MSC: Primary 12L05; Secondary 10N05
MathSciNet review: 549163
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that Z is diophantine over the ring of algebraic integers in any totally real number field or quadratic extension of a totally real number field.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12L05, 10N05

Retrieve articles in all journals with MSC: 12L05, 10N05

Additional Information

Keywords: Hilbert's tenth problem, unsolvable problems, diophantine equations
Article copyright: © Copyright 1980 American Mathematical Society